# SDR 2023F00140

- Difficulty date: May 15, 2023
- Submitted: May 15, 2023
- Operation: General aviation
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION FOR ROUTINE WO 18360 – 0137 (SB TABLE 2 -  INBOARD FLAP INSPECTION/LUBRICATION - AD 2021-02-15 (G)). IT WAS FOUND THAT ON SEQUENCE CARRIAGE NR 5 (R/H WING INBOARD FOREFLAP TRACK# 5), THE NUT ITEM NO. 11, WASHER ITEM NO. 12, OUTER CLAMP-UP WASHER ITEM NO. 10 AND THE COTTER PIN ITEM NO. 15 WAS COMPLETELY MISSING (SEE PICTURE SEQUENCE CARRIAGE NO. 5). THE BOLT ITEM NO. 9 WAS ALSO ALREADY SLIDING OUT OF HIS POSITION. DURING FURTHER INSPECTION IS WAS NOTICED THAT ON SEQUENCE CARRIAGE NO. 6 ON THE SAME POSITION THE COTTER PIN ITEM NO. 15 WAS ALSO MISSING, AND THE NUT ITEM NO. 11 WAS STILL ON THE BOLT BUT ALREADY LOOSE(SEQUENCE CARRIAGE NO. 6 PICTURE 1 OF 2 AND 2 OF 2). ALSO IT WAS FOUND THAT ON THE MAIN CARRIAGE NO. 5 OF THE MAIN FLAP A BOLT AND A WASHER WAS MISSING (MAIN CARRIAGE NO. 5 RH SIDE). (FOR THE ITEM NO. SEE ATTACHED AMM)  THE CUSTOMER WAS INFORMED BY THE B1 ABOUT THE FINDINGS. NRC WAS RAISED (18361 - 0037) AND PART´S ORDERED. THE B1 OCCASIONED A FURTHER DETAILED INSPECTION AN ALL COMPONENTS AND ALSO ON THE LEFT WING TO ENSURE, THAT THERE IS NO MORE MISSING PARTS OR INCORRECT INSTALLED PARTS.
